MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/14 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/14 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0514FR
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12.Feb.2021: lot 189062: (b)(4) items manufactured and released on 4-mar-2019.Expiration date: 2024-02-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2021, 11 months after the primary surgery.The reason is instability.It is not confirmed which implants were revised but the surgeon planned before the revision to use a higher insert and to resurface patella bone.
 
Additional Manufacturer Narrative
On (b)(6) 2021 we have received the information that the revision surgery was cancelled.
 
Event or Problem Description
Revision surgery was initially planned for (b)(6)2021, 11 months after the primary surgery.The reason is instability.The surgeon planned to use a higher insert and to resurface patella bone.Finally, the surgery was cancelled.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/14 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11412241
Report Number3005180920-2021-00161
Device Sequence Number11877469
Product Code JWH
UDI-Device Identifier07630030826825
UDI-Public07630030826825
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2024
Device Model Number02.12.0514FR
Device Catalogue Number02.12.0514FR
Device Lot Number189062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;